Jul 25, 2010
Am I allowed to use testerone ( http://www.testosterone-cream-for-women.com/Testerone.php ) when I have HIV?
Response from Dr. Frascino
Yes. If testosterone is indicated, there is no reason why you should not use it simply because you are HIV positive.
CD4 count stuck for 6 months...plz help!
CMV, Thrush and CD4 of 60
- Blood In Urine After Getting Fingered Worried I Have HIV
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Dry Cough After Erotic Massage Worried I Have HIV
- Enlarged Lymph Nodes After Swallowing Sperm Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.